Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 8, 2015, 4:52 PM EDT for Cumberland County, New Jersey. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2015, 4:52 PM EDT (20:52 UTC)
- Expired
- Jul 8, 2015, 5:15 PM EDT
- In force
- 23 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cumberland County, NJ
The radar
The Dover AFB radar (KDOX), 73 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1061 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
628
WWUS81 KPHI 082052
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
452 PM EDT WED JUL 8 2015
NJZ016>018-021>023-027-082115-
SOUTHEASTERN BURLINGTON-CAPE
MAY-ATLANTIC-CAMDEN-GLOUCESTER-CUMBERLAND-SALEM-
452 PM EDT WED JUL 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ATLANTIC...
SOUTHEASTERN CAMDEN...EAST CENTRAL SALEM...SOUTHEASTERN GLOUCESTER...
SOUTHEASTERN BURLINGTON...NORTHWESTERN CAPE MAY AND CENTRAL
CUMBERLAND COUNTIES...
AT 452 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HAMMONTON TO NEAR MILLVILLE...AND MOVING EAST AT
25 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
VINELAND...MILLVILLE...BRIDGETON...CUMBERLAND...HAMMONTON...BUENA...
EGG HARBOR CITY...LAUREL LAKE...WEYMOUTH...ESTELL MANOR...
CHESILHURST...NEWFIELD...MALAGA...FAIRTON...BRICKSBORO...MAYS
LANDING...PORT ELIZABETH...CEDARVILLE...ROSENHAYN AND
ELWOOD-MAGNOLIA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3927 7485 3930 7498 3929 7501 3930 7501
3929 7503 3930 7504 3935 7534 3938 7530
3940 7529 3941 7527 3974 7488 3982 7442
TIME...MOT...LOC 2052Z 252DEG 23KT 3966 7486 3938 7511
$$
SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 8, 4:02 PM EDT, 50 minutes earlier.
Area forecast discussion, Jul 8, 4:02 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 402 PM EDT WED JUL 8 2015 .SYNOPSIS... SLOW MOVING COLD FRONT CONTINUES TO PUSH THROUGH THE REGION FROM THE NORTH-NORTHWEST THIS EVENING BEFORE STALLING OVER DELMARVA LATE TONIGHT. SEVERAL AREAS OF LOW PRESSURE WILL MOVE ALONG THE FRONTAL BOUNDARY ON TOMORROW BEFORE THE FRONT FIZZLES ON FRIDAY. HIGH PRESSURE WILL BRIEFLY MOVE INTO THE REGION FOR THE WEEKEND, BEFORE A WARM FRONTAL BOUNDARY MOVES TO OUR NORTH ON MONDAY. A TROUGH LOOKS TO PERSIST OVER OUR AREA THROUGH MOST OF NEXT WEEK, AS A RESULT OF A DOMINANT RIDGE OVER THE MIDWEST WITH MORE UNSETTLED WEATHER EXPECTED. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... A COLD FRONT IS SITUATED ACROSS THE LEHIGH VALLEY THIS AFTERNOON AND IT WILL SLOWLY SAG SOUTHWARD, EVENTUALLY STALLING ACROSS OUR AREA TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE OCCURRING ALONG THE BOUNDARY AND OUT AHEAD OF IT. CONVECTIVE PARAMETERS ARE NOT ALL THAT EXCITING TODAY WITH MLCAPES HANGING OUT AROUND 1000 J/KG. THE BIG THING IS THE PRECIPITABLE WATER VALUES, WHICH REMAIN VERY HIGH, 90TH PERCENTILE OR SO, AND ARE UP IN THE 2-2.25 INCH RANGE. SHEAR IS NOT IMPRESSIVE TODAY SO WE SHOULDN'T HAVE TOO MUCH IN THE WAY OF WINDS ASIDE FROM SOME GUSTY WINDS WITHIN ANY STORMS. EXPECT STORMS TO DUMP A BIT OF RAIN AS THEY MOSEY ON THEIR WAY BUT THERE APPEARS TO BE ENOUGH FLOW AROUND TO KEEP THEM MOVING. TRAINING MAY BECOME MORE OF AN ISSUE AND WE MAY SEE SOME FLOODING OCCUR, ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. WITH DECENT LOW LEVEL MOISTURE AROUND THE REGION, PATCHY FOG MAY DEVELOP OVERNIGHT. TEMPERATURES WERE ABLE TO RISE INTO THE 80S THROUGH MUCH OF THE AREA AND WITH THOSE PESKY DEWPOINTS HOVERING IN THE UPPER 60S TO LOWER 70S, IT SURE FEELS MUGGY OUT THERE! THERE SHOULD BE SOME RELIEF FOR AREAS LUCKY ENOUGH TO FIND THEMSELVES ON THE BACKSIDE OF THE COLD FRONT, WHERE THE DEWPOINTS SHOULD BE BELOW 70. SOUTHERN AREAS MAY NOT BE SO LUCKY AND REMAIN MUGGY AND WARM OVERNIGHT. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... THURSDAY WILL BRING US ANOTHER DAY WITH THE CHANCES FOR SHOWERS AND THUNDERSTORMS, WITH THOSE CHANCES LOOKING BETTER ACROSS THE AREA THAN THEY DID TODAY. THE COLD FRONT WILL FIND ITS WAY PAST PHILLY AND SHOULD MAKE IT NEAR OR JUST SOUTH OF ACY BEFORE POSSIBLY STALLING. SPC HAS PLACED OUT REGION IN A MARGINAL RISK WITH OUR WESTERN ZONES IN A SLIGHT RISK FOR SEVERE STORMS. AGAIN, THE CONVECTIVE PARAMETERS ARE NOT ALL LINED UP BUT WE WILL SEE STORMS SPARKING UP. LOW PRESSURE WILL CROSS THE OHIO VALLEY AND MAKE ITS WAY TOWARDS OUR AREA THROUGH THE DAY. THE LATEST MODEL GUIDANCE SHOWS THAT THIS LOW MIGHT HAVE MORE OF AN IMPACT TO OUR NORTH, WHERE THE HEAVIEST PRECIPITATION IS FORECAST, BUT IT WILL STILL ALLOW FOR DEVELOPING STORMS ACROSS OUR AREA. TEMPERATURES WILL ONCE AGAIN RISE INTO THE 80S ACROSS OUR AREA BUT AREAS ACROSS THE DELMARVA AND SOUTHERN NJ MAY STILL SEE TEMPS RISE INTO THE UPPER 80S/LOWER 90S AS THE WEST TO SOUTHWEST FLOW CONTINUES TO BRING IN WARMER AIR. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... NOT MUCH CHANGE TO THE LONGWAVE PATTERN THROUGH THE LONGTERM AS DISCUSSED YESTERDAY. THIS LEADS TO AN UNSETTLED PERIOD WITH DAILY CHANCES OF SHOWERS AND THUNDERSTORMS LEADING INTO THE NEW WORK WEEK. OTHERWISE, AS THE RETROGRADING MID-LEVEL RIDGE SLIDES BY TO OUR SOUTHWEST WE STILL EXPECT TWO DRY DAYS IN THE FORECAST, FRIDAY AND SATURDAY. IT IS QUITE POSSIBLE THAT SUNDAY MAY END UP BEING DRY TOO BASED ON THE TIMING OF THE THETA-E SURGE COINCIDING WITH A WARM FRONT LIFTING THROUGH...MEDIUM RANGE GUIDANCE HAS NOT BEEN HANDLING THIS FEATURE TOO WELL THOUGH THERE IS STILL AMPLE TIME TO REFINE THE DETAILS. THURSDAY NIGHT - SATURDAY...OF CONCERN THURSDAY NIGHT INTO EARLY FRIDAY MORNING IS A WAVE OF LOW PRESSURE THAT SHOULD BE MOVING ALONG THE AFOREMENTIONED FRONTAL BOUNDARY...THE WEDNESDAY COLD FRONT THAT GETS CAUGHT UP IN THE SOUTHERLY FLOW AHEAD OF THE SURFACE WAVE. WE WILL STILL HAVE WELL ABOVE NORMAL PWATS IN PLACE TO ALLOW FOR HEAVY RAINERS WE CONTINUE WITH THE HEAVY RAIN WORDING IN THE FORECAST THURSDAY NIGHT INTO FRIDAY MORNING, BUT CONFINE IT TO OUR NORTHERN HALF...BETTER LIFT/DYNAMICS AND SOME ELEVATED INSTABILITY TO WORK WITH. FFG IS RATHER LOW ACROSS THE NORTHERN ZONES BUT NOT SURE HOW WIDESPREAD THE HEAVIEST OF THE RAIN WOULD BE...IT COULD HEAD FARTHER NORTH INTO LOWER NEW YORK STATE. WE WILL CONTINUE THE HWO MENTION. BEHIND THIS SYSTEM AND FRONT MUCH DRIER AIR MOVES IN FROM THE NORTH TO DRY US OUT THROUGH SATURDAY. SUNDAY - WEDNESDAY...WARM FRONT PASSAGE, FROM WHAT WAS ONCE THE COLD FRONT EARLIER IN THE PERIOD, MOVES BACK TOWARDS THE NORTH ON SUNDAY NIGHT INTO MONDAY. COLD FRONT THEN NEARS FROM THE NORTHWEST LATE ON MONDAY INTO TUESDAY AS TROUGHING TAKES BACK OVER AGAIN. NORTHWEST FLOW ALOFT LOOKS TO PREVAIL AS CENTRAL U.S. RIDGING AMPLIFIES. THIS MAY SEND SEVERAL SHORTWAVES THROUGH THE REGION FROM LATE MONDAY ONWARD...NORTHERN PLAINS MCS SEASON. SEVERAL CHANCES FOR DIURNAL CONVECTION IN A MODIFYING AIRMASS. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY, AND SURROUNDING AREAS. TONIGHT...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION INTO THIS EVENING WITH DISSIPATING COVERAGE AS WE HEAD BEYOND 00Z. OTHERWISE, MAINLY VFR CONDITIONS EXPECTED AT THE TERMINALS THROUGH THIS EVENING. OVERNIGHT, SOME PATCHY FOG AND/OR STRATUS MAY DEVELOP, ESPECIALLY IN AREAS WHERE RAIN HAS FALLEN AND THE COLD FRONT HAS NOT MOVED THROUGH. EXPECT SOME MVFR CONDITIONS AS A RESULT OF FOG/STRATUS OVERNIGHT. WINDS WILL BE LIGHT THROUGH THE EVENING, MAINLY OUT OF THE WEST-SOUTHWEST WITH A SHIFT TO THE WEST- NORTHWEST AS THE FRONT SLIDES SOUTHWARD. WIND SPEEDS WILL FALL TO AROUND 5 KNOTS OR LESS OVERNIGHT. THURSDAY...SOME MVF FOG/STRATUS EARLY AND THEN MAINLY VFR CONDITIONS EXPECTED. AS THE COLD FRONT DROPS SOUTHWARD THROUGH THE EARLY MORNING, WINDS WILL SHIFT FROM A WEST SOUTHWEST DIRECTION TO MORE OF A WEST NORTHWEST DIRECTION WITH SPEEDS GRADUALLY INCREASING THROUGH THE DAY. EXPECT WINDS TO BE AROUND 5 TO 10 KNOTS AT THE TERMINALS BY 18Z. OUTLOOK... THURSDAY NIGHT...MVFR LIKELY NORTH OF PHL IN WIDESPREAD SHOWERS. MODERATE CONFIDENCE. FRI - SATURDAY NIGHT...VFR. W TO NW WIND UNDER 10 KT. HIGH CONFIDENCE. SUNDAY - MONDAY...MOSTLY VFR. SOME AFTN SHRA/TSRA PSBL. LOW TO MDT CONFIDENCE. && .MARINE... BOTH WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THURSDAY. SOME SHOWERS AND THUNDERSTORMS MAY CAUSE WINDS TO BRIEFLY GUST TO AROUND 25 KNOTS TONIGHT BUT ACTIVITY SHOULD DIMINISH BY 00Z OR SO. OUTLOOK... SUB-SCA WINDS AND SEAS EXPECTED. ANY WIND GUSTS LOOK TO REMAIN BELOW 20 KNOTS, MORE NORTHERLY THROUGH SATURDAY NIGHT BEFORE VEERING TOWARDS THE SOUTH ON SUNDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HEAVENER/SPIVEY NEAR TERM...MEOLA SHORT TERM...MEOLA LONG TERM...HEAVENER AVIATION...HEAVENER/MEOLA MARINE...HEAVENER/MEOLA
Hazardous weather outlook, Jul 8, 4:05 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 405 PM EDT WED JUL 8 2015 NJZ001-007>010-012-PAZ054-055-061-062-105-092015- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE- LEHIGH-NORTHAMPTON-UPPER BUCKS- 405 PM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON THURSDAY NIGHT THAT MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001>003-MDZ008-012-015-019-020-NJZ013-015>023-027-PAZ060-070-071- 101>104-106-092015- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-BERKS-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS- 405 PM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON INTO THURSDAY NIGH THAT MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NJZ014-024>026-092015- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 405 PM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON INTO THURSDAY NIGHT THAT MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ004-092015- DELAWARE BEACHES- 405 PM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON INTO THURSDAY NIGHT THAT MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-092015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 405 PM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 8, 2:40 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
240 PM EDT WED JUL 8 2015
NJZ020-022-026-027-081930-
SOUTHEASTERN BURLINGTON-ATLANTIC-COASTAL OCEAN-OCEAN-
240 PM EDT WED JUL 8 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ATLANTIC...
SOUTHEASTERN OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...
AT 239 PM EDT...A STRONG THUNDERSTORM WAS OVER BASS RIVER STATE
FOREST...OR 18 MILES NORTH OF ATLANTIC CITY...MOVING NORTHEAST AT 15
MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BARNEGAT...TUCKERTON...SURF CITY...BEACH HAVEN WEST...BASS RIVER
STATE FOREST...NEW GRETNA...MYSTIC ISLAND...MANAHAWKIN...OCEAN ACRES
AND WARETOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3969 7419 3969 7414 3964 7418 3967 7421
3967 7422 3962 7420 3963 7426 3959 7423
3961 7420 3958 7422 3960 7430 3957 7434
3955 7427 3952 7435 3954 7433 3953 7441
3967 7450 3983 7419 3975 7420 3972 7412
TIME...MOT...LOC 1839Z 244DEG 14KT 3962 7437
SFJSpecial weather statement, Jul 8, 2:45 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
245 PM EDT WED JUL 8 2015
NJZ001-007>010-PAZ061-062-105-081915-
SOMERSET-MORRIS-SUSSEX-HUNTERDON-WARREN-NORTHAMPTON-LEHIGH-UPPER
BUCKS-
245 PM EDT WED JUL 8 2015
...A LINE OF SHOWERS WILL AFFECT NORTHERN HUNTERDON...SOUTHERN
WARREN...MORRIS...SOUTH CENTRAL SUSSEX...NORTHWESTERN SOMERSET...
NORTH CENTRAL BUCKS...SOUTHERN NORTHAMPTON AND NORTHEASTERN LEHIGH
COUNTIES...
AT 244 PM EDT...A LINE OF SLOW MOVING SHOWERS WAS ALONG A LINE
EXTENDING FROM LINCOLN PARK TO EASTON.
LOCATIONS IMPACTED INCLUDE...
EASTON...MORRISTOWN...BETHLEHEM...DOVER...MADISON...HOPATCONG...
FORKS...FLORHAM PARK...EAST HANOVER...LINCOLN PARK...KINNELON...
NORTHAMPTON...HACKETTSTOWN...BOONTON...WILSON...BUTLER...WHARTON...
WASHINGTON...ROCKAWAY AND HELLERTOWN.
HEAVY RAIN IS OCCURRING WITH THESE SHOWERS...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4090 7427 4091 7433 4088 7434 4086 7432
4079 7437 4076 7438 4075 7436 4072 7451
4050 7519 4069 7550 4104 7444 4102 7443
4103 7442 4100 7430 4097 7428 4092 7429
TIME...MOT...LOC 1844Z 265DEG 27KT 4094 7430 4069 7520
SFJSpecial weather statement, Jul 8, 2:58 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
258 PM EDT WED JUL 8 2015
DEZ001-MDZ008-PAZ102-081930-
NEW CASTLE-CECIL-CECIL-EASTERN CHESTER-
258 PM EDT WED JUL 8 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE...EAST
CENTRAL CECIL AND SOUTHERN CHESTER COUNTIES...
AT 257 PM EDT...A STRONG THUNDERSTORM WAS OVER CHARLESTOWN...OR 9
MILES WEST OF ELKTON...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEWARK...ELKTON...NORTH EAST...CHARLESTOWN...BEAR...MOUNT PLEASANT...
PLEASANT HILL...ANDORA...PIKE CREEK...BARKSDALE...FAIR HILL...GLEN
WESTOVER...BRANTWOOD...WOODLAWN...HOLLYWOOD BEACH...APPLETON...
GLASGOW...CHERRY HILL...BAY VIEW AND ZION.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3976 7571 3949 7565 3949 7599 3953 7598
3955 7603 3955 7607 3966 7610
TIME...MOT...LOC 1857Z 260DEG 17KT 3959 7599
SFJSpecial weather statement, Jul 8, 3:10 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT WED JUL 8 2015
DEZ002-003-MDZ012-015-019-020-081945-
KENT-INLAND SUSSEX-QUEEN ANNE'S-TALBOT-KENT-KENT-CAROLINE-QUEEN
ANNE'S-TALBOT-
310 PM EDT WED JUL 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SUSSEX...
NORTHWESTERN KENT...QUEEN ANNE'S...CAROLINE...KENT AND NORTHWESTERN
TALBOT COUNTIES...
AT 309 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM SUDLERSVILLE TO NEAR COPPERVILLE...AND MOVING EAST AT
25 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DOVER...EASTON...CENTERVILLE...CHESTERTOWN...DENTON...CENTREVILLE...
CAMDEN...GREENSBORO...OAKLAND...RIDGELY...CHESWOLD...ROCK HALL...ST.
MICHAELS...CHURCH HILL...MILLINGTON...SUDLERSVILLE...GOLDSBORO...
QUEEN ANNE...WOODSIDE AND VIOLA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3904 7631 3898 7628 3900 7617 3903 7624
3915 7628 3924 7623 3927 7541 3914 7541
3871 7584 3880 7631 3883 7619 3886 7626
3886 7620 3894 7621 3897 7625 3889 7629
3896 7631 3886 7634 3887 7634
TIME...MOT...LOC 1909Z 274DEG 28KT 3920 7588 3887 7622
SFJSpecial weather statement, Jul 8, 4:25 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 425 PM EDT WED JUL 8 2015 NJZ016>018-021-022-082100- ATLANTIC-CAMDEN-GLOUCESTER-CUMBERLAND-SALEM- 425 PM EDT WED JUL 8 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ATLANTIC...SOUTH CENTRAL CAMDEN...EAST CENTRAL SALEM...SOUTHEASTERN GLOUCESTER AND NORTHEASTERN CUMBERLAND COUNTIES... AT 424 PM EDT...A STRONG THUNDERSTORM WAS OVER MALAGA...OR 8 MILES NORTH OF VINELAND...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VINELAND...GLASSBORO...LINDENWOLD...HAMMONTON...CLAYTON...BERLIN... BUENA...WEYMOUTH...CHESILHURST...NEWFIELD...MALAGA...SICKLERVILLE... WILLIAMSTOWN...FRANKLINVILLE...MONROE TOWNSHIP...ELWOOD-MAGNOLIA... PINE HILL...CLEMENTON...GIBBSBORO AND FOLSOM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3946 7506 3962 7518 3983 7496 3953 7469 TIME...MOT...LOC 2024Z 241DEG 15KT 3958 7505 SFJ
Special weather statement, Jul 8, 4:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
452 PM EDT WED JUL 8 2015
NJZ016>018-021>023-027-082115-
SOUTHEASTERN BURLINGTON-CAPE
MAY-ATLANTIC-CAMDEN-GLOUCESTER-CUMBERLAND-SALEM-
452 PM EDT WED JUL 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ATLANTIC...
SOUTHEASTERN CAMDEN...EAST CENTRAL SALEM...SOUTHEASTERN GLOUCESTER...
SOUTHEASTERN BURLINGTON...NORTHWESTERN CAPE MAY AND CENTRAL
CUMBERLAND COUNTIES...
AT 452 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HAMMONTON TO NEAR MILLVILLE...AND MOVING EAST AT
25 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
VINELAND...MILLVILLE...BRIDGETON...CUMBERLAND...HAMMONTON...BUENA...
EGG HARBOR CITY...LAUREL LAKE...WEYMOUTH...ESTELL MANOR...
CHESILHURST...NEWFIELD...MALAGA...FAIRTON...BRICKSBORO...MAYS
LANDING...PORT ELIZABETH...CEDARVILLE...ROSENHAYN AND
ELWOOD-MAGNOLIA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3927 7485 3930 7498 3929 7501 3930 7501
3929 7503 3930 7504 3935 7534 3938 7530
3940 7529 3941 7527 3974 7488 3982 7442
TIME...MOT...LOC 2052Z 252DEG 23KT 3966 7486 3938 7511
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 1:17 PM EDT | Special Weather Statement | PHI | Morris, Warren | 28 min |
| Jul 8, 1:32 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 3 hr |
| Jul 8, 2:17 PM EDT | Special Weather Statement | PHI | Ocean | 28 min |
| Jul 8, 2:40 PM EDT | Special Weather Statement | PHI | Ocean | 50 min |
| Jul 8, 2:45 PM EDT | Special Weather Statement | PHI | Morris | 30 min |
| Jul 8, 3:42 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Warren | 4 hr |
| Jul 8, 4:25 PM EDT | Special Weather Statement | PHI | Camden | 35 min |
| Jul 8, 4:28 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cumberland, Gloucester, Salem | 4 hr |
| Jul 8, 5:06 PM EDT | Special Weather Statement | PHI | Ocean | 24 min |
| Jul 8, 5:10 PM EDT | Special Weather Statement | PHI | Atlantic | 35 min |
| Jul 8, 5:24 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester | 4 hr |
| Jul 8, 5:45 PM EDT | Special Weather Statement | PHI | Atlantic, Ocean | 45 min |
| Jul 8, 5:49 PM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 8, 6:25 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer | 4 hr |
| Jul 8, 1:46 PM EDT | Special Weather Statement | PHI | Delaware | 29 min |
| Jul 8, 1:59 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 31 min |
| Jul 8, 2:27 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's, Talbot | 48 min |
| Jul 8, 2:58 PM EDT | Special Weather Statement | PHI | Cecil | 32 min |
| Jul 8, 3:10 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's | 35 min |
| Jul 8, 3:33 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 4 hr |
Nearby
Special Weather Statements in New Jersey, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.